ISSN:
 1078-0947

eISSN:
 1553-5231

All Issues

Volume 39, 2019

Volume 38, 2018

Volume 37, 2017

Volume 36, 2016

Volume 35, 2015

Volume 34, 2014

Volume 33, 2013

Volume 32, 2012

Volume 31, 2011

Volume 30, 2011

Volume 29, 2011

Volume 28, 2010

Volume 27, 2010

Volume 26, 2010

Volume 25, 2009

Volume 24, 2009

Volume 23, 2009

Volume 22, 2008

Volume 21, 2008

Volume 20, 2008

Volume 19, 2007

Volume 18, 2007

Volume 17, 2007

Volume 16, 2006

Volume 15, 2006

Volume 14, 2006

Volume 13, 2005

Volume 12, 2005

Volume 11, 2004

Volume 10, 2004

Volume 9, 2003

Volume 8, 2002

Volume 7, 2001

Volume 6, 2000

Volume 5, 1999

Volume 4, 1998

Volume 3, 1997

Volume 2, 1996

Volume 1, 1995

Discrete & Continuous Dynamical Systems - A

November 2018 , Volume 38 , Issue 11

Select all articles

Export/Reference:

Liouville theorems and classification results for a nonlocal Schrödinger equation
Yutian Lei
2018, 38(11): 5351-5377 doi: 10.3934/dcds.2018236 +[Abstract](1140) +[HTML](102) +[PDF](542.95KB)
Topological obstructions to dominated splitting for ergodic translations on the higher dimensional torus
Pedro Duarte and Silvius Klein
2018, 38(11): 5379-5387 doi: 10.3934/dcds.2018237 +[Abstract](589) +[HTML](71) +[PDF](352.57KB)
On the concentration of semiclassical states for nonlinear Dirac equations
Xu Zhang
2018, 38(11): 5389-5413 doi: 10.3934/dcds.2018238 +[Abstract](807) +[HTML](81) +[PDF](505.8KB)
On a new two-component $b$-family peakon system with cubic nonlinearity
Kai Yan, Zhijun Qiao and Yufeng Zhang
2018, 38(11): 5415-5442 doi: 10.3934/dcds.2018239 +[Abstract](829) +[HTML](82) +[PDF](1748.79KB)
Periodic solutions for the N-vortex problem via a superposition principle
Björn Gebhard
2018, 38(11): 5443-5460 doi: 10.3934/dcds.2018240 +[Abstract](577) +[HTML](63) +[PDF](1068.5KB)
Positive solutions for a nonlinear Schrödinger-Poisson system
Chunhua Wang and Jing Yang
2018, 38(11): 5461-5504 doi: 10.3934/dcds.2018241 +[Abstract](682) +[HTML](68) +[PDF](631.71KB)
Orbital stability of peakons for a modified Camassa-Holm equation with higher-order nonlinearity
Xingxing Liu
2018, 38(11): 5505-5521 doi: 10.3934/dcds.2018242 +[Abstract](751) +[HTML](66) +[PDF](401.32KB)
Global existence for a two-component Camassa-Holm system with an arbitrary smooth function
Zeng Zhang and Zhaoyang Yin
2018, 38(11): 5523-5536 doi: 10.3934/dcds.2018243 +[Abstract](546) +[HTML](65) +[PDF](462.06KB)
Large data global regularity for the classical equivariant Skyrme model
Dan-Andrei Geba and Manoussos G. Grillakis
2018, 38(11): 5537-5576 doi: 10.3934/dcds.2018244 +[Abstract](425) +[HTML](56) +[PDF](606.05KB)
Hopf-Tsuji-Sullivan dichotomy for quotients of Hadamard spaces with a rank one isometry
Gabriele Link
2018, 38(11): 5577-5613 doi: 10.3934/dcds.2018245 +[Abstract](546) +[HTML](59) +[PDF](630.08KB)
A stochastic mass conserved reaction-diffusion equation with nonlinear diffusion
Perla El Kettani, Danielle Hilhorst and Kai Lee
2018, 38(11): 5615-5648 doi: 10.3934/dcds.2018246 +[Abstract](581) +[HTML](59) +[PDF](472.07KB)
Averaging principle for stochastic Kuramoto-Sivashinsky equation with a fast oscillation
Peng Gao
2018, 38(11): 5649-5684 doi: 10.3934/dcds.2018247 +[Abstract](843) +[HTML](68) +[PDF](572.52KB)
Error analysis of an ADI splitting scheme for the inhomogeneous Maxwell equations
Johannes Eilinghoff and Roland Schnaubelt
2018, 38(11): 5685-5709 doi: 10.3934/dcds.2018248 +[Abstract](649) +[HTML](76) +[PDF](519.8KB)
Local correlation entropy
Vladimír Špitalský
2018, 38(11): 5711-5733 doi: 10.3934/dcds.2018249 +[Abstract](658) +[HTML](65) +[PDF](462.05KB)
L1 semigroup generation for Fokker-Planck operators associated to general Lévy driven SDEs
Linghua Chen and Espen R. Jakobsen
2018, 38(11): 5735-5763 doi: 10.3934/dcds.2018250 +[Abstract](568) +[HTML](59) +[PDF](518.32KB)
On dispersion decay for 3D Klein-Gordon equation
Elena Kopylova
2018, 38(11): 5765-5780 doi: 10.3934/dcds.2018251 +[Abstract](512) +[HTML](83) +[PDF](394.41KB)
Minimum time problem with impulsive and ordinary controls
Monica Motta
2018, 38(11): 5781-5809 doi: 10.3934/dcds.2018252 +[Abstract](468) +[HTML](56) +[PDF](614.11KB)
$L^p$ mapping properties for nonlocal Schrödinger operators with certain potentials
Woocheol Choi and Yong-Cheol Kim
2018, 38(11): 5811-5834 doi: 10.3934/dcds.2018253 +[Abstract](588) +[HTML](73) +[PDF](481.0KB)
Multiplicity and concentration results for some nonlinear Schrödinger equations with the fractional p-Laplacian
Vincenzo Ambrosio and Teresa Isernia
2018, 38(11): 5835-5881 doi: 10.3934/dcds.2018254 +[Abstract](700) +[HTML](63) +[PDF](716.51KB)
Open maps: Small and large holes with unusual properties
Kevin G. Hare and Nikita Sidorov
2018, 38(11): 5883-5895 doi: 10.3934/dcds.2018255 +[Abstract](534) +[HTML](61) +[PDF](439.26KB)
Existence and asymptotic behavior of helicoidal translating solitons of the mean curvature flow
Daehwan Kim and Juncheol Pyo
2018, 38(11): 5897-5919 doi: 10.3934/dcds.2018256 +[Abstract](611) +[HTML](66) +[PDF](2554.13KB)
The diffusion phenomenon for damped wave equations with space-time dependent coefficients
Montgomery Taylor
2018, 38(11): 5921-5941 doi: 10.3934/dcds.2018257 +[Abstract](682) +[HTML](79) +[PDF](491.59KB)
Global existence and boundedness in a chemorepulsion system with superlinear diffusion
Marcel Freitag
2018, 38(11): 5943-5961 doi: 10.3934/dcds.2018258 +[Abstract](644) +[HTML](65) +[PDF](482.09KB)

2017  Impact Factor: 1.179

Editors

Referees

Librarians

Email Alert

[Back to Top]